# SDR UHLA2015041300248

- Difficulty date: April 13, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 29,696 hours, 18,346 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Flow Press
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

E1 FUEL LOW PRESSURE AND E1 FUEL FEED FAULT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED ENGINE FEED EJECTOR PUMP OPS CHECK IAW FIM, OPS CHECK GOOD.
